# SDR SWIA202265650

- Difficulty date: January 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA46433-670-57-53-004 RT 813SK-RI - RT IB FLAPS HAVE MULTIPLE DENTS ON UPPER SURFACES (20) SEE MAPPING FOR LOCATIONS. COMPLIED WITH TEMPORARY DISPOSITION REO 670-57-52-004.  REINSPECTS OF FILLER INTEGRITY DUE AT EVERY 500 HOURS, PART NUMBER: CC670-14002-8 - VANE ASSY, INBD FLAP  RH, SERIAL NUMBER: 15106, POSITION: RIGHT    (C CHECK RO 5/23/22)    PERFORMED PERMANENT REPAIR TO RH INBD FLAP UPPER SKIN IAW CRJ900 SRM 57-52-01-201-005-A01 REPAIR SPLICE FIGURE 57-52-01-995-808 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
